Browse Title Index


 
Issue Title
 
Vol 3, No 4 (2004) Basic semigroups: theory and applications Abstract   PDF
J. S. Ponizovskii
 
Vol 5, No 3 (2006) Bimodule problems and cell complexes Abstract   PDF
Vyacheslav Babych, Nataliya Golovashchuk
 
Vol 2, No 4 (2003) Binary coronas of balleans Abstract   PDF
I. V. Protasov
 
Vol 9, No 2 (2010) Biserial minor degenerations of matrix algebras over a field Abstract   PDF
Anna Wlodarska
 
Vol 1, No 1 (2002) Bounds for graphs of given girth and generalized polygons Abstract   PDF
Lakdere Benkherouf, Vasyl Ustimenko
 
Vol 9, No 2 (2010) Camina groups with few conjugacy classes Abstract   PDF
Leonardo Cangelmi, Arun S. Muktibodh
 
Vol 26, No 1 (2018) Cancellable elements of the lattice of semigroup varieties Abstract   PDF
Sergey Valentinovich Gusev, Dmitry Vyacheslavovich Skokov, Boris Munevich Vernikov
 
Vol 32, No 1 (2021) Cancellation ideals of a ring extension Abstract   PDF
S. Tchamna
 
Vol 33, No 1 (2022) Capable groups of order \(p^3q\) Abstract   PDF
O. Kalteh, H. Jafari
 
Vol 33, No 1 (2022) Categorical properties of some algorithms of differentiation for equipped posets Abstract   PDF
I. D. M. Gaviria, A. M. Cañadas
 
Vol 3, No 1 (2004) Categories of lattices, and their global structure in terms of almost split sequences Abstract   PDF
Wolfgang Rump
 
Vol 33, No 1 (2022) Central and non central codes of dihedral 2-groups Abstract   PDF
S. Gupta, P. Rani
 
Vol 7, No 2 (2008) Characterization of Chebyshev Numbers Abstract   PDF
David Pokrass Jacobs, Mohamed O. Rayes, Vilmar Trevisan
 
Vol 6, No 2 (2007) Characterization of clones of boolean operations by identities Abstract   PDF
Runglawan Butkote, Klaus Denecke
 
Vol 14, No 2 (2012) Characterization of finite groups with some \(S\)-quasinormal subgroups of fixed order Abstract   PDF
M. Asaad, Piroska Csörgő
 
Vol 12, No 1 (2011) Characterization of finite simple semigroup digraphs Abstract   PDF
J. Meksawang, S. Panma, U. Knauer
 
Vol 25, No 1 (2018) Characterization of regular convolutions Abstract   PDF
Sankar Sagi
 
Vol 17, No 2 (2014) Characterizing semigroups with commutative superextensions Abstract   PDF
Taras Banakh, Volodymyr Gavrylkiv
 
Vol 17, No 1 (2014) Chromatic number of graphs with special distance sets, I Abstract   PDF
V. Yegnanarayanan
 
Vol 6, No 4 (2007) Chronicle Abstract   PDF
ADM Editorial Board
 
Vol 28, No 1 (2019) CI-property for the group \((\mathbb{Z}_p)^2\times\mathbb{Z}_q\times\mathbb{Z}_r\) Abstract   PDF
Eskander Ali, Ahed Hassoon
 
Vol 27, No 1 (2019) Classification of homogeneous Fourier matrices Abstract   PDF
Gurmail Singh
 
Vol 5, No 1 (2006) Classification of inverse semigroups generated by two-state partially defined invertible automata over the two-symbol alphabet Abstract   PDF
Janusz Konrad Slupik
 
Vol 8, No 2 (2009) Classification of irreducible non-dense modules for \(A_{2}^{\left(2\right)}\) Abstract   PDF
Thomas Bunke
 
Vol 6, No 2 (2007) Classification of the local isometry groups of rooted tree boundaries Abstract   PDF
Yaroslav Lavrenyuk
 
101 - 125 of 827 Items << < 1 2 3 4 5 6 7 8 9 10 > >>